# SDR REXA2017101701102

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 28,537 hours, 25,984 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Part number: 80606704
- Condition: Leaking
- Location: Portable Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LPM MASK, FLOW INDICATOR LEAKS.  REMOVED AND REPLACED PORTABLE OXYGEN BOTTLE MASK IAW AMM 35-31-01. CHECKED GOOD.
